Solution to problem 10246 [1992, 676] - Moments of a bivariate normal distribution

F.W. Steutel

Research output: Contribution to journalArticleProfessional

Original languageEnglish
Pages (from-to)367-368
Number of pages2
JournalAmerican Mathematical Monthly
Volume101
Issue number4
Publication statusPublished - 1994

Cite this

@article{0963f44a2be24845b4b33961591ff623,
title = "Solution to problem 10246 [1992, 676] - Moments of a bivariate normal distribution",
author = "F.W. Steutel",
year = "1994",
language = "English",
volume = "101",
pages = "367--368",
journal = "American Mathematical Monthly",
issn = "0002-9890",
publisher = "Mathematical Association of America",
number = "4",

}

Solution to problem 10246 [1992, 676] - Moments of a bivariate normal distribution. / Steutel, F.W.

In: American Mathematical Monthly, Vol. 101, No. 4, 1994, p. 367-368.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Solution to problem 10246 [1992, 676] - Moments of a bivariate normal distribution

AU - Steutel, F.W.

PY - 1994

Y1 - 1994

M3 - Article

VL - 101

SP - 367

EP - 368

JO - American Mathematical Monthly

JF - American Mathematical Monthly

SN - 0002-9890

IS - 4

ER -